MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE IRRIGATION ONLY HANDPIECE; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE IRRIGATION ONLY HANDPIECE; LAVAGE, JET
Catalog Number 0210200000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device had water leaking from the battery box during a procedure.There was no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description

Brand Name
INTERPULSE IRRIGATION ONLY HANDPIECE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8051058
Report Number0001811755-2018-02422
Device Sequence Number16596063
Product Code FQH
UDI-Device Identifier34546540144264
UDI-Public34546540144264
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210200000
Device Lot Number18085022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2018
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1